# SDR DALA2022071904985

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 8,731 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 3L EXIT INDICATOR SIGN FELL OFF CEILING. CORRECTIVE ACTION: CLICKED COVER BACK ON. (9221609)
